# SDR 27527601

- Difficulty date: December 16, 2002
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N275RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 098
- Engine: Garrtt TFE731*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 16430010
- Part serial: 754
- Condition: Failed
- Location: Cockpit
- Part time: 2,161 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT STATIC ON RAMP WITH APU RUNNING.  WINDSHIELD OUTER PLY SHATTERED.  WINDSHIELD REPLACED.
